A numerical investigation of a reaction-diffusion equation arises from an ecological phenomenon مقاله
نویسنده: Reihani Ardabili، Parastoo ؛
Computational Methods for Differential Equations Winter 2018, Volume 6 - Number 1 علمی-پژوهشی (وزارت علوم)/ISC (13 صفحه - از 98 تا 110)
This paper deals with the numerical solution of a class of reaction diffusion equations arises from ecological phenomena. When two species are introduced into unoccupied habitat, they can spread across the environment as two travelling waves with the wave of the faster reproducer moving ahead of the slower.The mathematical modelling of invasions of species in more complex settings that include interactions between species may restricts to pairwise interactions. Three mathematical models of invasions of species in more complex settings that include interactions between species are introduced. For one of these models in general form a computational approach based on finite difference and RBF collocation method is established. To numerical solution first we discretize the proposed equations by using the forward difference rule for time derivatives and the well known Crank-Nicolson scheme for other terms between successive time levels. To verify the ability and robustness of the numerical approach, two test problems are investigated.کلیدواژه ها:
- دریافت فایل ارجاع :
- (پژوهیار, , , )
You should become a Sign in to be able to see articles.
If you fail to purchase subscription via PayPal or VISA Card, please send your mobile number to the Website Administrator via email@example.com.